# SDR USAA051417

- Difficulty date: November 22, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 17,313 hours, 17,313 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Rt Aft Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT DOOR SILL FR 66; CORROSION LEVEL 2; TASK JA-260-53500.  SPLICE ANGLE REPAIR IAW SRM 53-41-14.  DEFECT SIZE: 10 INCHES X .846 INCH.
